MathSciNet Relay Station
MathSciNet bibliographic data
MR2457457 (2009i:54051) 54F15 (54F50)
Kuperberg, Krystyna; Gammon, Kevin A short proof of nonhomogeneity of the pseudo-circle. Proc. Amer. Math. Soc. 137 (2009), no. 3, 1149–1152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement